# SDR 2A6R2019032251902

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N557AM
- Make and model: Snias AS350B2
- Aircraft serial: 4337
- Aircraft time: 4,015 hours, 13,409 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 350A2113622728
- Condition: Corroded
- Location: Zone 100
- Part time: 4,015 hours, 13,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LEFT & RIGHT KEEL BEAM INBOARD ANGLES CORRODED BEYOND LIMITS REQUIRING REPLACEMENT, AND THE RIGHT KEEL BEAM WEB CORRODED BEYOND LIMITS REQUIRING REPAIR.
